# SDR ASOA201701175062

- Difficulty date: January 17, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 36,164 hours, 26,757 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6703409415
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LT FLOORBEAM FS 280 HAS PITTING CORROSION WITH 100 MATERIAL LOSS. REPAIRED PER DWG CC670-34010 AND SRM 51-42-06-001-001-A01.
